# SDR VNAA2017012100028

- Difficulty date: January 21, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 33,368 hours, 24,633 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Damaged
- Location: Passenger Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SEAL RETAINER DAMAGED. REMOVED AND REPLACED SEAL RETAINER.
